# SDR RAIA00103013

- Difficulty date: March 20, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 10,997 hours, 12,176 cycles
- Engine: Garrtt TPE33114
- Engine time: 10,941 hours, 10,299 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 31059006
- Part serial: 2493662
- Condition: Failed
- Location: Nr2 Engine
- Part time: 7,537 hours, 8,636 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

7060-JLN- DURING TAKEOFF NR 2 ENGINE WOULD NOT PRODUCE TAKEOFF TORQUE.  MAINTENANCE REMOVED AND REPLACED NR 2 FUEL CONTROL IAW GARRETT TPE331-14 MAINTENANCE MANUAL.
